# SDR SCNA99149

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE LOWER AFT LIGHT IN THE EMERGENCY LIGHT ASSEMBLY OVER THE L2 AND R2 DOOR WERE INOPERATIVE.  MAINTENANCE RELAMPED THE EMERGENCY LIGHT ASSEMBLY OVER L2 AND R2 DOOR PER MM 335001.  OPERATIONALLY CHECKS GOOD.
